My potassium is 5.5. Is that high because I am nauseated a lot, hands and feet get tingly or go numb a lot. I am tired a lot and my heartbeat feels irregular a lot plus I have had diarrhea or very thin stool for past few months. Cancer too runs in my family.
Welcome to icliniq.com.
Yes, serum potassium of 5.5 mEq is a bit high. The usual range of serum potassium is 3.5 to 5 mEq/L. Although 5.5 mEq/L is not that high to produce symptoms, but as your query suggested you are feeling the irregular heartbeat, I would suggest you get an ECG (EKG) done at the earliest. You might need medications to control the hyperkalemia (increased potassium). Regarding the history of cancers in your family, I cannot comment upon the hyperkalemia developing due to it or not.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. cause for your acidity is stress and please concentrate on the causative factor of stress. If you come to know what is the causative factor, then try to plan how to face or avoid in a non-stressful way. If you are facing problems please consult y... Read fullCan you explain my maid's heart condition in simple terms?
.. (attachment removed to protect patient identity) shows three heart valves have been affected, mitral regurgitation (MR), tricuspid valve regurgitation (TR) and aortic valve regurgitation (AR). Her LVEF is 38% (left ventricular ejection fraction).... Read fullI have lower back pain and numbness of feet. Please help.
There is a compression of the L4 nerve, which is responsible for the numbness and difficulty in sleeping ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now